# SDR VJ32003F00028

- Difficulty date: July 30, 2003
- Submitted: August 12, 2003
- Operation: Air carrier
- Aircraft: N861AF
- Make and model: Grob G 120A
- Aircraft serial: 85001
- Engine: Lyc AEIO540D4D5
- System (JASC): 2434 · DC Generator-Alternator
- Part: Bracket
- Part number: 115TA600311
- Condition: Cracked
- Location: Alternator
- Part time: 993 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE INSPECTION, FOUND THE ALTERNATOR MAOUNTING BRACKET CRACKED.  SUSPECT VIBRATION CAUSED CRACK.  RECOMMEND GUSSETS BE WELDED INTO RADIUS OF BRACKET OR CHANGE IN MATERIAL/MANUFACTURING PROCESS.
